# SDR SCNA20230110036

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 00265 NR 00329:  UPON REMOVAL OF EXISTING SKIN REPAIR S-13L AT APPROX. BS 1021 FOUND STRINGER DENTED OUT OF LIMITS.  RESOLUTION: EXISTING SKIN REPAIRS STRINGER 13L DENT AT APPROX STA 1021 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-03-1A-1 STEP 4 (A) 2 (C). REMOVED AND REPLAACED WITH NEW STRINGER ITEM # 69-78188-16 IAW B737 SRM 51-40-02-006-0 AND SRM 53-00-03-2R-1.
